# SDR DALA2019022001103

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,703 hours, 18,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 33B ARE INOPERATIVE. REPLACED EMERGENCY LIGHT SHROUD ASSEMBLY. SYSTEM OPERATION IS NORMAL.
